# SDR SIMA1012

- Difficulty date: April 10, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 15234
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3653 - XNA - FORWARD EMERGENCY LIGHTS ILLUMINATE WHEN EMERGENCY LIGHTS ARE ARMED.  REMOVED AND REPLACED NR 1 EMERGENCY BATTERY POWER SUPPLY.  OPS CHECK GOOD.  (M)
